EconPapers    
Economics at your fingertips  
 

Functional limit theorems for U-statistics indexed by a random walk

Patricia Cabus and Nadine Guillotin-Plantard

Stochastic Processes and their Applications, 2002, vol. 101, issue 1, 143-160

Abstract: Let (Sn)n[greater-or-equal, slanted]0 be a -random walk and be a sequence of independent and identically distributed -valued random variables, independent of the random walk. Let h be a measurable, symmetric function defined on with values in . We study the weak convergence of the sequence , with values in D[0,1] the set of right continuous real-valued functions with left limits, defined byThe walk steps will be essentially assumed centered and the space dimension d=2 or [greater-or-equal, slanted]3.

Keywords: Random; walk; Random; scenery; U-statistics; Functional; limit; theorem (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00127-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:101:y:2002:i:1:p:143-160

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:101:y:2002:i:1:p:143-160